Skip navigation
Please use this identifier to cite or link to this item:
Title: On a Modification of (p, q)-Szász–Mirakyan Operators
Authors: Acar T.
Agrawal P.N.
Kumar A.S.
Published in: Complex Analysis and Operator Theory
Abstract: In the present paper, we construct and investigate a variant of modified (p, q)-Szász–Mirakyan operators, studied in Acar (Math Methods Appl Sci 39(10):2685–2695, 2016), which reproduce the test function x2. The order of approximation of the operators via Peetre K-functional, weighted approximation properties and approximation for functions in a Lipschitz space are discussed.
Citation: Complex Analysis and Operator Theory (2018), 12(1): 155-167
Issue Date: 2018
Publisher: Birkhauser Verlag AG
Keywords: (p, q)-integers
(p, q)-Szász–Mirakyan Operators
Weighted approximation
ISSN: 16618254
Author Scopus IDs: 55626313800
Author Affiliations: Acar, T., Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, Kirikkale 71450, Turkey
Agrawal, P.N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Kumar, A.S., Department of Mathematics, Visvesvaraya National Institute of Technology, Nagpur, 440 010, India
Corresponding Author: Acar, T.; Department of Mathematics, Faculty of Science and Arts, Kirikkale UniversityTurkey; email:
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.